# SDR HALA2016120700525

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 13,589 hours, 2,121 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440402
- Part serial: 7032
- Condition: Failed
- Location: Weather Radar
- Part time: 13,589 hours, 2,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS, WEATHER RADAR FAIL, ANT.  REPLACED WX RADAR DRIVE ASSY.  OPS CHECK OK PER AMM 34-43-05.  ON: PN: 2041444-0402 SN: DAA4A-09406
